# SDR AALA200802474A

- Difficulty date: November 8, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 32,617 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT - RIGHT MAIN LANDING GEAR RED LIGHT ON WITH GEAR UP.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED HYDRAULIC FLEX LINE FOR RIGHT MAIN LANDING GEAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
